# SDR CA070223007

- Difficulty date: February 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Dented
- Location: Main Rotor
- Part time: 3,224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN HANGAR, METAL PIECE OUT OF HANGAR OVERHEAD HEATER FELL ON M/R BLADE AND DENTED THE BLADE. BLADE WAS REMOVED AND SENT FOR INSPECTION. HANGAR STAFF AND MANAGER WERE NOTIFIED AND REQUESTED TO INSPECT ALL OVERHEAD ACCESSORIES INCLUDING HEATERS FOR LOOSE OBJECTS.  (TC NR 20070223007)
